American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David W. Boyd. Lower bounds for the disk packing constant . Math. Comp. 24 (1970) 697-704. MR 0278193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. A. Melzak. On the solid-packing constant for circles . Math. Comp. 23 (1969) 169-172. MR 0244866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia